MathSciNet Relay Station
MathSciNet bibliographic data
MR2719251 35A35 (35Q40)
Bruzon, Maria S.; Gandarias, Maria L. Classical potential symmetries of the $K(m,n)$ equation with generalized evolution term. WSEAS Trans. Math. 9 (2010), no. 4, 275–284.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement